Thunderstorm Wind, Washington
- When
- September 19, 12:00 AM CST
- Where
- Washington County, Belgrade
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.783, -90.867
The County Sheriff reported trees and large tree limbs down in Caledonia and Belgrade.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
The County Sheriff reported trees and large tree limbs down in Caledonia and Belgrade.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Sep 18, 2:23 PM CST, 9 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 323 PM CDT SUN SEP 18 2005 .DISCUSSION... CONCERNS THIS PKG TO BE CHCS FOR PCPN AND TEMPS NR TERM. FAIRLY PROGRESSIVE PTTN OVR RGN THRU PD WITH SVRL S/WVS MOVG THRU MAIN BAND OF WLYS ACRS CTRL U.S. AT UPR LVLS 500MB HI ANCHORED OVR CTRL GLF CSTL RGN WITH S/WV OVR CTRL/SRN PLNS MOVG QUCKLY E. NAM HAS BTR DEFINITION ON THIS FTR AND MCS DVLPD ON NOSE OF LLJ OVRNGT SAT WITH 85H FNT ACRS FA. CLDNS FM MRNG PCPN HAS CLRD FA...AND AFTN TEMPS SHUD APCH FCSTD HIS IN L0-MID 8OS BFR SS. STGR S/WV OVR NRN RCKY MTNS TO MOV QUICKLY E WITH SFC LO DVLPG OVR CTRL PLNS TNGT. LLJ AGAIN XPCTD TO DVLP OVR NRN MO WITH MCS WELL N OF FA BUT SUM CNVCTN LIKLEY OVR NRN ZNS BY MRNG WITH GOOD MSTR CONVERGENCE AND MIDLVL UVV. CDFNT WL MOV SE ACRS FA ON MON REACHING KSTL APPROX 00Z TUE. MDLS SHWG GOOD AREA OF CNVCTN ALG AND AHD OF FNT WITH SQLN DVLPMT LIKELY DURG AFTN. WL CONT HI CHC POPS OVR FA FOR 2ND PD. TEMPS TO BE WELL ABV NRML FOR MON WITH ONLY 4-6 DEG COOLING AFT FROPA FOR MAXES TUE. XTNDD PD SHUD BE DRY WITH TEMPS 5-8 DEG ABV NRML THRU LATE WK. ANTHR CDFNT TO CROSS RGN THU NGT WITH LO CHC POPS FOR NERN ZNS FRI AND FRI NGT. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 71 89 64 85 / 50 50 40 10 QUINCY 67 85 58 81 / 70 40 10 10 COLUMBIA 68 88 61 84 / 50 50 30 20 JEFFERSON CITY 68 88 61 84 / 50 50 30 20 SALEM 65 86 61 81 / 40 40 40 10 FARMINGTON 66 89 63 83 / 40 40 40 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WDB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 245 PM CDT SUN SEP 18 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 245 PM CDT SUN SEP 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 70. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. SIMILAR FORCES WILL BE AT WORK THIS EVENING ACROSS NORTHERN MISSOURI TO DEVELOP ANOTHER THUNDERSTORM COMPLEX...SIMILAR TO THE ONE THAT WENT ACROSS SOUTHERN MISSOURI THIS PAST MORNING. THE BEST CHANCES FOR THUNDERSTORMS WILL ALSO BE NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE AREAWIDE MONDAY AS A COLD FRONT MOVES THROUGH. SOME STORMS MAY BE SEVERE...ESPECIALLY FOR AREAS SOUTHEAST OF THE ST LOUIS METROPOLITAN AREA. THE CHANCE FOR THUNDERSTORMS WILL RETURN FRIDAY AND SATURDAY...ESPECIALLY FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...AS A FRONTAL BOUNDARY EDGES OUR AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT...ESPECIALLY ACROSS AREAS NORTH OF INTERSTATE 70. TES
The St Louis radar (KLSX), 103 km away, was scanning. The volume nearest the first event began at 05:57 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475937, 5475936.